Representing Partitions on Trees

Huber, K. T., Moulton, V., Semple, C. and Wu, T. (2014) Representing Partitions on Trees. SIAM Journal on Discrete Mathematics, 28 (3). pp. 1152-1172. ISSN 0895-4801

[img]
Preview
PDF (siam) - Published Version
Download (339kB) | Preview
Item Type: Article
Uncontrolled Keywords: phylogenetics,partition systems,compatibility,split systems,$x$-trees
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 12 Sep 2014 12:28
Last Modified: 21 Apr 2020 23:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/50089
DOI: 10.1137/130906192

Actions (login required)

View Item View Item